Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 30, 2011Barron County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 30, 2011, 10:44 PM CDT for Barron County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 10:44 PM CDT (03:44 UTC)
Expired
Jul 30, 2011, 11:30 PM CDT
In force
46 min
Issued by
NWS Twin Cities, MN

County Barron County, WI

The radar

The Minneapolis radar (KMPX), 145 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2387 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WWUS83 KMPX 310344
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 PM CDT SAT JUL 30 2011

WIZ015-310430-
BARRON-
1044 PM CDT SAT JUL 30 2011

...THUNDERSTORMS MOVING ACROSS SOUTHERN BARRON COUNTY THROUGH 1130 
PM CDT...

AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG 
THUNDERSTORMS STRETCHING FROM TURTLE LAKE TO CANTON. THE STORMS WERE 
MOVING SOUTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH 
THESE STORMS. TORRENTIAL DOWNPOURS WITH A QUICK INCH OF RAIN IS ALSO 
EXPECTED. 

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALMENA.
  BARRON.
  HILLSDALE.
  DALLAS.
  CHETEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4520 9155 4521 9214 4545 9216 4548 9216
      4548 9155
TIME...MOT...LOC 0343Z 315DEG 16KT 4537 9204

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 30, 6:17 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jul 30, 6:17 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT SAT JUL 30 2011

.DISCUSSION...
THINGS WILL BE BRIEF TODAY... BUT SINCE LITTLE HAS CHANGED AND
THIS PERSISTENT PATTERN LOOKS TO ESSENTIALLY REMAIN IN PLACE
THROUGH THE WEEK... WOULDN/T HAVE MUCH EARTH SHATTERING NEW
INFORMATION TO SHARE ANYWAY. LATEST VISIBLE SATELLITE AND RADAR
IMAGERY SHOW TWO AREAS OF CONVECTION IMPACTING THE AREA AT THE
CURRENT TIME... OVER WEST CENTRAL WISCONSIN AND FAR WEST CENTRAL
MINNESOTA. A BOUNDARY LAID DOWN BY THE CONVECTION OVER THE EASTERN
CWFA EXTENDS BACK WEST TO THE DAKOTAS... AND A NEW SEVERE
THUNDERSTORM WATCH IS LOCATED FROM NEAR THIS BOUNDARY SOUTHWARD.
SUBSTANTIAL INSTABILITY WITH MLCAPE AOA 3000 J/KG CHARACTERIZES
THE AIRMASS IN THIS AREA... WITH MINIMAL CIN. 0-6KM SHEAR VALUES
ARE GENERALLY IN THE 30-40KT RANGE... WITH EFFECTIVE SHEAR RUNNING
A BIT HIGHER GIVEN THE DEPTH OF THE STORMS. THIS DEEP LAYER SHEAR
LOOKS TO BE SUFFICIENT FOR MID-LEVEL ROTATION GIVEN RADAR
SIGNATURES WE HAVE SEEN. LOW LEVEL ROTATION WILL BE MOST FAVORED
NEAR THE BOUNDARY WHERE 0-1KM SHEAR IS AOA 15KT... BUT AS ONE
MOVES SOUTH IT DECLINES QUICKLY. SO... ALTHOUGH A TORNADO CANNOT
BE RULED OUT... PARTICULARLY WITH LCL HEIGHTS GENERALLY RUNNING
AOB 1000M AND THE AFOREMENTIONED ENHANCED LOW LEVEL SHEAR NEAR THE
BOUNDARY... IT SHOULD NOT BE THE PREDOMINANT SEVERE WEATHER THREAT
THIS AFTERNOON INTO THIS EVENING. LARGE HAIL... LOCAL
DOWNBURSTS... AND HEAVY RAIN MAY BE THE MAIN ISSUES... ALTHOUGH
IF/WHEN STORMS ORGANIZE INTO CLUSTERS/LINES THEN MORE WIDESPREAD
DAMAGING WINDS COULD BE AN ISSUE. MESOSCALE FORCING WITH THE
EXISTING OUTFLOW BOUNDARY AND OTHER SUBTLE FEATURES WILL BE THE
MAIN INITIATORS THROUGH MID AFTERNOON... THEN THE UPSTREAM FRONTAL
BOUNDARY SHOULD ALLOW FOR SOMEWHAT MORE WIDESPREAD DEVELOPMENT
FROM NORTHWEST TO SOUTHEAST AS WE HEAD INTO THE EVENING HOURS.

AS MENTIONED... THE OVERALL FORECAST THINKING HAS NOT CHANGED
MUCH... SO THE FORECAST HAS CHANGED LITTLE FOR THE REMAINDER OF
THE PERIOD FROM TONIGHT THROUGH THE NEXT SYSTEM OF NOTE WHICH
IMPACTS THE REGION MONDAY INTO TUESDAY. THIS AFTERNOON/S FRONTAL
BOUNDARY WILL PUSH SOUTHEAST TONIGHT... TAKING MOST OF THE
ACTIVITY IN THAT DIRECTION AS IT SEES A DIURNAL WEAKENING INTO THE
OVERNIGHT HOURS SINCE THERE DOES NOT APPEAR TO BE A SIGNIFICANT
LOW LEVEL JET RESPONSE OVERNIGHT TO KEEP MUCH GOING. WEAK HIGH
PRESSURE TRIES TO SETTLE INTO THE AREA SUNDAY... BUT THE OLD
FRONTAL BOUNDARY AND ASSOCIATED BAROCLINIC ZONE WILL LINGER OVER
THE CENTRAL/SOUTHERN PORTION OF THE AREA... SO SOME STORMS WILL BE
POSSIBLE SUNDAY INTO SUNDAY EVENING... ALTHOUGH COVERAGE SHOULD BE
LIMITED GIVEN THE LIMITED FORCING. RETURN FLOW WILL BRING CHANCES
FOR SHRA/TSRA BACK NORTH MONDAY INTO MONDAY EVENING... THEN THE
NEXT COLD FRONTAL BOUNDARY LOOKS TO SWING THROUGH MONDAY NIGHT
INTO EARLY TUESDAY. SOME OF THE MORE RECENT GUIDANCE SEEMS TO
FAVOR THINGS EVEN FARTHER NORTH WITH THIS SYSTEM THAN PREVIOUSLY
INDICATED... BUT FOR NOW WILL KEEP LIKELY POPS OVER A GOOD PART OF
THE AREA. SEVERE WEATHER WILL BE A POSSIBILITY ONCE AGAIN GIVEN
PLENTY OF INSTABILITY WHICH WILL REMAIN IN PLACE ALONG WITH
ENHANCED SHEAR AHEAD OF THE FRONT AND APPROACHING UPPER WAVE. WE
THEN LOOK TO REPEAT THE CYCLE AGAIN... WITH HIGH PRESSURE SETTLING
INTO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AND POTENTIALLY INTO
THURSDAY. THE SUBSIDENCE IN THE WAKE OF TUESDAY/S SYSTEM LOOKS
MORE ROBUST THAN WITH TODAY/S FEATURE... AND THE BAROCLINIC ZONE
LOOKS LIKE IT WILL BE SHOVED SUFFICIENTLY FAR SOUTH TO KEEP MOST
OF THE AREA POP-FREE FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.
FOR NOW... KEPT SOME CHANCE POPS IN THE FORECAST FOR THURSDAY AS
WARM ADVECTION TRIES TO SET BACK UP OVER THE AREA... ALTHOUGH SOME
OF THE NEWER GUIDANCE SUGGESTS THINGS WON/T FOCUS VERY WELL OVER
OUR AREA AS SOME RIDGING TRIES TO HOLD ON... WITH THE MAIN WARM
ADVECTION PCPN CHANCES STAYING TO OUR NORTHWEST AND WEST. GIVEN
THE UNCERTAINTY AND TIMING DIFFERENCES... DECIDED TO KEEP THINGS
DRY AFTER THURSDAY EXCEPT OVER THE WEST... WHERE SOME POPS ARE
INTRODUCED BY SATURDAY.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN FORECAST CONCERN DEALS WITH ONGOING CONVECTION ACROSS CENTRAL
MN OVER THE NEXT 6 HRS.

LINE OF BROKEN CONVECTION HAS DEVELOPED ACROSS THE NORTHERN
FA...WITH EMBEDDED SVR WX AS OF 22-23Z. BASED ON THE TRAJECTORY
AND OVERALL MOVEMENT OVER THE NEXT FEW HRS...STC WILL SEE VCTS BY
1Z...WITH RNH/MSP/RWF ARND 3-4Z...WITH EAU AFT 4Z. ALTHOUGH THERE
WILL BE BRIEF PERIODS OF IFR VSBYS AND MVFR CEILINGS NEAR
TSRA...WOULD LIKE TO SEE HOW THE CONVECTION DEVELOPS OVER THE NEXT
HR AND IF IT CAN CONGEAL INTO A MORE SOLID LINE BEFORE ANY TYPE OF
TEMPORARY PERIOD OF THESE IFR/MVFR CONDITIONS DEVELOP.
ANYWAY...ONLY STC WILL LIKELY SEE ANY IMPACT DURING THE MAIN
EVENING AIR TRAFFIC. THERE IS ANOTHER PROBLEM TOWARD SUNRISE AS
BOUNDARY LAYER MOISTURE REMAINS HIGH AND WNDS BECOME LIGHT.
DEPENDING UPON THE AMT OF SKY COVER...AREAS OF BR/FG COULD
DEVELOP. HAVE INTRODUCE 3-5SM IN BR AT THE TYPICAL AIRPORTS THAT
HAVE PROBLEMS. WNDS WILL SLOWLY BECOME MORE NW AT AXN...WITH A
GENERAL W TO SW FLOW OVERNIGHT...THEN MORE S/SE FLOW ON SUNDAY.

MSP...KEPT MOST OF THE ACTIVE WX AT BAY UNTIL AFT 3Z...WITH VCTS.
THIS COULD BE UPGRADED TO A PREDOMINATE P6SM TSRA WITH TEMPORARY
CONDITIONS OF 5SM TSRA BKN035CB IS NEEDED. THE MOST LIKELY TIME
PERIOD OF MVFR/IFR CONDITIONS WILL OCCUR BETWEEN 3-4Z...WITH VSCH
AS EARLY AS 230Z. WNDS WILL BE GENERALLY FROM THE SW THIS
EVENING...MORE W/SW OVERNIGHT...WITH MORE SW SUNDAY AFTN. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

TRH/JLT
Hazardous weather outlook, Jul 30, 10:50 AM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1050 AM CDT SAT JUL 30 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311600-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1050 AM CDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA...WITH THE MAIN THREAT PERIOD BEING LATE THIS
AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS
CENTRAL MINNESOTA AND PORTIONS OF WEST CENTRAL WISCONSIN THROUGH
EARLY AFTERNOON... MAINLY NORTH OF A LINE FROM BENSON TO SAINT
CLOUD TO LADYSMITH. A FEW OF THESE MAY REACH SEVERE LIMITS WITH
QUARTER SIZE HAIL. DURING THE LATE AFTERNOON AND EVENING
HOURS...SCATTERED STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL
MINNESOTA AND EVOLVE GRADUALLY SOUTHEAST THROUGH THE EVENING AND
POSSIBLY INTO THE OVERNIGHT. LARGE HAIL AND SCATTERED STRONG WINDS
WOULD BE THE PRIMARY THREATS FROM ANY STORMS THAT DO REACH SEVERE
LIMITS. THERE IS A SMALL CHANCE FOR A TORNADO OR TWO IN CENTRAL
MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY
ALONG AND NORTH OF A MONTEVIDEO TO CAMBRIDGE LINE. IN
ADDITION...TEMPORARY HEAVY RAINFALL RATES COULD LEAD TO SOME
LOCALIZED FLOODING ISSUES DUE TO RECENT WET CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK
AREA ON SUNDAY. A FEW STRONG STORMS ARE POSSIBLE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA ON MONDAY AFTERNOON AND NIGHT WITH THE APPROACH AND PASSAGE
OF A FRONT.

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY...AND THEN AGAIN
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED... MAINLY LATE THIS
AFTERNOON AND EVENING ACROSS CENTRAL AND EASTERN MINNESOTA AND
WESTERN WISCONSIN.

In the hours before

Local storm report, Jul 30, 10:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             3 N DONNELLY            45.73N 96.01W
07/30/2011  M1.00 INCH       STEVENS            MN   FIRE DEPT/RESCUE

0627 PM     HAIL             3 W EAGLE BEND          46.17N 95.10W
07/30/2011  M1.00 INCH       TODD               MN   TRAINED SPOTTER

0702 PM     HAIL             1 N HILLMAN             46.02N 93.89W
07/30/2011  M0.88 INCH       MORRISON           MN   TRAINED SPOTTER

0708 PM     FUNNEL CLOUD     4 N HILLMAN             46.07N 93.89W
07/30/2011                   MORRISON           MN   TRAINED SPOTTER

0720 PM     HAIL             3 NNW VINELAND          46.22N 93.81W
07/30/2011  M0.88 INCH       MILLE LACS         MN   TRAINED SPOTTER

0814 PM     TSTM WND GST     MILACA                  45.76N 93.65W
07/30/2011  M53.00 MPH       MILLE LACS         MN   MESONET

0819 PM     TSTM WND GST     MILACA                  45.76N 93.65W
07/30/2011  M60.00 MPH       MILLE LACS         MN   MESONET

0830 PM     HAIL             SAUK CENTRE             45.74N 94.96W
07/30/2011  M1.00 INCH       STEARNS            MN   TRAINED SPOTTER

0842 PM     HAIL             4 SE BOCK               45.75N 93.50W
07/30/2011  M1.25 INCH       KANABEC            MN   TRAINED SPOTTER

0850 PM     FUNNEL CLOUD     8 W CAMBRIDGE           45.56N 93.39W
07/30/2011                   ISANTI             MN   TRAINED SPOTTER

&&

DEVINNY
Local storm report, Jul 30, 10:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1021 PM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     11 N MILACA             45.92N 93.65W
07/30/2011                   MILLE LACS         MN   TRAINED SPOTTER

            TREES UP TO 12 INCHES IN DIAMETER DOWN. JUST WEST OF HWY
            169.

&&

DEVINNY
Local storm report, Jul 30, 10:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1025 PM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             5 SW DASSEL             45.03N 94.38W
07/30/2011  M0.75 INCH       MEEKER             MN   TRAINED SPOTTER

&&

DEVINNY
Local storm report, Jul 30, 10:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1035 PM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     BOCK                    45.78N 93.55W
07/30/2011                   MILLE LACS         MN   TRAINED SPOTTER

            NUMEROUS TREES DOWN. SOME TREES EXCEED ONE FOOT IN
            DIAMETER.

&&

DEVINNY
Local storm report, Jul 30, 10:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 PM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND DMG     FORESTON                45.73N 93.71W
07/30/2011                   MILLE LACS         MN   TRAINED SPOTTER

            NUMEROUS TREES UP TO 35 INCHES IN DIAMETER DOWN. TIME
            ESTIMATED BASED ON RADAR.

&&

DEVINNY
Special weather statement, Jul 30, 10:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 PM CDT SAT JUL 30 2011

WIZ015-310430-
BARRON-
1044 PM CDT SAT JUL 30 2011

...THUNDERSTORMS MOVING ACROSS SOUTHERN BARRON COUNTY THROUGH 1130
PM CDT...

AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORMS STRETCHING FROM TURTLE LAKE TO CANTON. THE STORMS WERE
MOVING SOUTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS. TORRENTIAL DOWNPOURS WITH A QUICK INCH OF RAIN IS ALSO
EXPECTED.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALMENA.
  BARRON.
  HILLSDALE.
  DALLAS.
  CHETEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4520 9155 4521 9214 4545 9216 4548 9216
      4548 9155
TIME...MOT...LOC 0343Z 315DEG 16KT 4537 9204

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:10 PM CDTTornado WarningMPXTodd50 min
Jul 30, 7:15 PM CDTSevere Thunderstorm WarningMPXDouglas30 min
Jul 30, 7:28 PM CDTAreal Flood AdvisoryMPXTodd3 hr
Jul 30, 7:42 PM CDTSevere Thunderstorm WarningMPXTodd63 min
Jul 30, 7:45 PM CDTSevere Thunderstorm WarningMPXKanabec45 min
Jul 30, 8:01 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs29 min
Jul 30, 8:15 PM CDTSevere Thunderstorm WarningMPXStearns60 min
Jul 30, 8:18 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs72 min
Jul 30, 8:22 PM CDTTornado WarningMPXIsanti, Kanabec, Mille Lacs38 min
Jul 30, 8:50 PM CDTSevere Thunderstorm WarningMPXIsanti55 min
Jul 30, 8:53 PM CDTTornado WarningMPXIsanti35 min
Jul 30, 8:56 PM CDTAreal Flood AdvisoryMPXAnoka, Isanti, Kanabec, Mille Lacs, Sherburne6 hr
Jul 30, 9:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns38 min
Jul 30, 9:20 PM CDTSevere Thunderstorm WarningMPXAnoka55 min
Jul 30, 9:48 PM CDTSpecial Weather StatementMPXMcLeod, Meeker42 min
Jul 30, 9:50 PM CDTSevere Thunderstorm WarningMPXRamsey, Washington55 min
Jul 30, 9:54 PM CDTAreal Flood AdvisoryMPXAnoka, Dakota, Hennepin, Ramsey, Washington6 hr
Jul 30, 10:21 PM CDTSevere Thunderstorm WarningMPXAnoka39 min
Jul 30, 11:20 PM CDTSpecial Weather StatementMPXLe Sueur40 min
Jul 30, 11:26 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Scott, Sibley31 min
Jul 30, 11:32 PM CDTSpecial Weather StatementMPXGoodhue43 min
Jul 30, 11:55 PM CDTSevere Thunderstorm WarningMPXGoodhue35 min
Jul 31, 4:00 PM CDTHeat AdvisoryMPXAnoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 29 more28 hr
Jul 30, 9:43 PM CDTSevere Thunderstorm WarningMPXBarron, Polk47 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.